# SDR FDEA201406131430

- Difficulty date: June 13, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 52,727 hours, 23,241 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51307
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK STATION 1180 - 1280, RBL 24.75 CORRODED AT STATION 1200.  REPLACE SEAT TRACK STATION 1180 - 12880, RBL 24.75.  REMOVED, FABRICATED & INSTALLED IAW SRM 51-40-02 IAW DWG 146N5130-7 MAJOR REPAIR CARRIED OUT CAT A.  SEE ATTACHED JPF PAGES 1 - 2, STAGES 1.7 FOR DETAILS.
